# SDR AALA20130604001

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 40,427 hours, 19,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 18 THRU 21 INOPERATIVE.  RESEATED BATTERIES AT 20DEF.  OPS CHECK NORMAL
